MathSciNet Relay Station
MathSciNet bibliographic data
MR1943350 34K11 (39A11)
Zhang, B. G.; Deng, Xinghua Oscillation of delay differential equations on time scales. Math. Comput. Modelling 36 (2002), no. 11-13, 1307–1318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement